# SDR DALA1308180130

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 78,019 hours, 33,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111T30071
- Condition: Corroded
- Location: Bs 852 Rbl77-88
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 852, RBL 77-88 FOUND CORRODED ON CENTER WING SECTION UPPER SURFACE AND REPAIR CARRIED OUT IAW ER/A 511834-14, REV O.
